Articles | Volume 4
https://doi.org/10.5194/ars-4-11-2006
https://doi.org/10.5194/ars-4-11-2006
04 Sep 2006
 | 04 Sep 2006

Numerical quadrature for the approximation of singular oscillating integrals appearing in boundary integral equations

L. O. Fichte, S. Lange, and M. Clemens

Viewed

Total article views: 1,773 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
644 1,009 120 1,773 131 111
  • HTML: 644
  • PDF: 1,009
  • XML: 120
  • Total: 1,773
  • BibTeX: 131
  • EndNote: 111
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)
Latest update: 02 Apr 2025
Download
Share